# SDR DALA2022120207725

- Difficulty date: November 29, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1200-1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 SECONDARY NRC, IN REF NR #00170. CORROSION ON LH SIDE PLATE PANEL BTW STA.1200 TO 1320 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00742, SIDE PLATE PANEL LH BTW STA 1200 TO 1320 WAS REPAIRED PER B757-200 SRM. (2517506)
